# SDR DALA2024111911055

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 27,840 hours, 16,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0661699) DURING L8 STRINGER REINFORCMENTS ON RH WING, RIVETS COMMON TO STRINGER L-8 AND SKIN WERE GOUGED WHILE INSTALLING THE STRINGER REINFORCEMENT. REMOVED AND REPLACED RIVETS ON RH WING L-8 STRINGER IAW ER/A 622298-14.
